Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the (p(1), p(2), ... , p(n))-Laplacian


ÇAKMAK D. , Tiryaki A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.369, no.1, pp.76-81, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 369 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1016/j.jmaa.2010.02.043
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.76-81

Abstract

We state and prove a generalized Lyapunov-type inequality for one-dimensional Dirichlet quasilinear systems involving the (p(1), p(2), ... ,p(n))-Laplacian. Our result generalize the Lyapunov-type inequality given in Napoli and Pinasco (2006)[12]. (C) 2010 Elsevier Inc. All rights reserved.